# SDR 2002UALA01798

- Difficulty date: November 29, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 43,262 hours, 7,096 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, LEFT HAND FRAME UPPER CHORD ANGLE IS BENT,STATION 500 AND STRINGER 31L. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.REPLACED FRAME UPPER CHORD.
